# SDR COMA2012031370019

- Difficulty date: March 13, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 20,880 hours, 14,831 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 9604501
- Part serial: 0172
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 20,880 hours, 14,831 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, RECEIVED HYD 3 HI TEMP MSG.  EMERGENCY DECLARED, A/C DIVERTED, LANDED SAFELY.  REMOVED AND REPLACED NR 3 RESERVOIR.  OPS CHECK GOOD.
